# SDR DHL2003749503

- Difficulty date: September 18, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 57,226 hours, 28,656 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, AFT AIRSTAIR TORQUE BOX VERTICAL WEB HAS A CRACK COMING FROM LIGHTNING HOLE AT STA. 1323 LT SIDE.   STOP DRILLED CRACK IAW B-727 SRM 51-10-1. 2) NDT STOP DRILLED HOLE IAW B-727 N.D.T. PT-6 51-00-00 FIG. 23, CRACK STOPS AT HOLE.  FABRICATED REPAIR DOUBLER FROM 7075-T6 .040 INCH, ( 3 INCHES X 1.6250 INCH ) , P.O. NR 9912620 I.A.W. B-727 SRM 53-10-2 FIG. 6 AND SRM 51-40-2 FIG. 1.  TREATED AND PRIMED REPAIR DOUBLER AND WORKING AREA IAW B-727 SRM 51-10-2. INSTALLED REPAIR DOUBLER AT LT AIR STAIRS STA. 1323 I.A.W. B-727 SRM 51-30-2.
